Alert archive / Florida / Gale Warnings in 2009

Gale Warning 2, NWS Jacksonville, FL

January 19, 2009

NWS Jacksonville, FL issued this gale warning at Jan 19, 2009, 2:27 PM EST. It took effect at Jan 19, 2009, 9:00 PM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 19, 2009, 2:27 PM EST (19:27 UTC)
In effect from
Jan 19, 2009, 9:00 PM EST
Expired
Jan 20, 2009, 1:00 PM EST
In force
16 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

379 
WHUS72 KJAX 191927
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
227 PM EST MON JAN 19 2009

AMZ470-472-474-200245-
/O.EXT.KJAX.SC.Y.0007.000000T0000Z-090120T0200Z/
/O.NEW.KJAX.GL.W.0002.090120T0200Z-090120T2000Z/
/O.NEW.KJAX.SC.Y.0008.090120T2000Z-090121T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
227 PM EST MON JAN 19 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST
TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 10 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST
TUESDAY.

LOW PRESSURE DEVELOPING OFF THE CAROLINA COAST WILL ALLOW FOR A
TIGHT PRESSURE GRADIENT ACROSS THE AREA AND INCREASE WINDS
MARKEDLY OVER THE OFFSHORE PORTION THIS EVENING. WINDS OF 25 KNOTS
SUSTAINED WILL BE ACCOMPANIED BY FREQUENT GUSTS TO GALE FORCE
THROUGH TUESDAY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-200245-
/O.EXT.KJAX.SC.Y.0007.090120T0200Z-090121T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
227 PM EST MON JAN 19 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
5 AM EST WEDNESDAY...

WEST WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT AS A COLD FRONT
PUSHES ACROSS THE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DEESE
3 follow-up statements
062 
WHUS72 KJAX 200250
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
950 PM EST MON JAN 19 2009

AMZ470-472-474-201330-
/O.CON.KJAX.GL.W.0002.000000T0000Z-090120T2000Z/
/O.CON.KJAX.SC.Y.0008.090120T2000Z-090121T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
950 PM EST MON JAN 19 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO
10 AM EST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST TUESDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 10 AM EST
WEDNESDAY. 

LOW PRESSURE DEVELOPING OFF THE CAROLINA COAST WILL ALLOW FOR A
TIGHT PRESSURE GRADIENT ACROSS THE AREA AND INCREASE WINDS
MARKEDLY OVER THE OFFSHORE PORTION TONIGHT. WINDS OF 25 KNOTS 
SUSTAINED WILL BE ACCOMPANIED BY FREQUENT GUSTS TO GALE FORCE
THROUGH TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-201330-
/O.CON.KJAX.SC.Y.0007.000000T0000Z-090121T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
950 PM EST MON JAN 19 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
365 
WHUS72 KJAX 200701
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
201 AM EST TUE JAN 20 2009

AMZ470-472-474-202000-
/O.EXT.KJAX.GL.W.0002.000000T0000Z-090120T1800Z/
/O.EXT.KJAX.SC.Y.0008.090120T1800Z-090121T1700Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
201 AM EST TUE JAN 20 2009

...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
12 PM EST WEDNESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS
AFTERNOON TO 12 PM EST WEDNESDAY. 

WEST TO NORTHWEST WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
GALE FORCE EXPECTED THIS MORNING. STRONG WINDS WILL CONTINUE
THROUGH WEDNESDAY MORNING AS COLD AIR POURS INTO THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-202000-
/O.EXT.KJAX.SC.Y.0007.000000T0000Z-090121T1300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
201 AM EST TUE JAN 20 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EST
WEDNESDAY. 

WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL
CONTINUE THROUGH TONIGHT AS COLD AIR POURS INTO THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
974 
WHUS72 KJAX 201813
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
113 PM EST TUE JAN 20 2009

AMZ470-472-474-210330-
/O.EXP.KJAX.GL.W.0002.000000T0000Z-090120T1800Z/
/O.CON.KJAX.SC.Y.0008.000000T0000Z-090121T1700Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
113 PM EST TUE JAN 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST
WEDNESDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 12 PM EST WEDNESDAY. 

WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL
CONTINUE THROUGH WEDNESDAY MORNING AS COLD AIR POURS INTO THE
REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ450-452-454-210330-
/O.CON.KJAX.SC.Y.0007.000000T0000Z-090121T1300Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
113 PM EST TUE JAN 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST
WEDNESDAY. 

WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL
CONTINUE THROUGH TONIGHT AS COLD AIR POURS INTO THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MKT

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Jan 19, 2:00 PM EST, 27 minutes earlier.

Area forecast discussion, Jan 19, 2:00 PM EST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
200 PM EST MON JAN 19 2009

.SHORT TERM...
THE HIGH AMPLITUDE UPPER LEVEL TROUGH REMAINS OVER THE EASTERN
THIRD OF THE COUNTRY AND WILL BRING US ONE LAST BLAST OF ARCTIC AIR
BEFORE LIFTING ON OUT TO THE NORTHEAST. AN UPPER SHORT WAVE WILL
DIVE SOUTH INTO THE APPALACHIANS TONIGHT SHARPENING THE TROUGH AND
LEADING TO DEVELOPMENT OF A LOW PRESSURE CENTER OVER THE CAROLINAS
ALONG THE NEXT COLD FRONT. THIS LOW WILL MOVE TO THE CAROLINA
COAST AND RAPIDLY DEEPEN AS IT MOVES NORTH-NORTHEAST WELL
OFFSHORE. THE FETCH BETWEEN THE LOW AND A HIGH BACK OVER TEXAS
WILL BRING A NORTHERLY FLOW RIGHT DOWN THE FLORIDA PENINSULA.
THIS IS THE WIND DIRECTION WE LOOK FOR FOR STRONG COLD AIR
OUTBREAKS OVER SOUTHEAST GEORGIA AND NORTH FLORIDA AND IT LOOKS
LIKE THAT IS JUST WHAT WILL HAPPEN. CURRENTLY GFS MOS GUIDANCE IS
GOING FOR THE LOWER 20S FOR TUESDAY NIGHT-WEDNESDAY MORNING BUT
TEND TO THINK THE MODEL IS BRINGING THE COLD AIR IN A BIT TOO
RAPIDLY. EXPERIENCE HAS PROVEN THAT THE FIRST NIGHT OF A COLD AIR
OUTBREAK IS USUALLY NOT THE COLDEST SO WILL GO WITH THE ETA/NAM12
GUIDANCE. WEDNESDAY NIGHT THE HIGH WILL BE POSITIONED RIGHT OVER
THE NORTH FLORIDA PENINSULA AND WITH LIGHT WINDS AND STRONG
RADIATIONAL COOLING THINK THIS WILL BE THE NIGHT WHEN THE BOTTOM
DROPS OUT OF THE THE THERMOMETER (IN SOUTHERN TERMS ANYWAY) AND WE
SEE LOW TEMPS FLIRTING WITH THE 20 DEGREE MARK.

.LONG TERM...
AFTER THURSDAY THE UPPER TROUGH BEGINS TO LIFT OUT AND WE WILL SEE
A MODERATING TREND WITH HIGH TEMPS AT OR ABOVE CLIMO BY THE
WEEKEND. BEYOND THAT WITH A ZONAL FLOW PATTERN THROUGH THE 7-10
DAY EXTENDED OUTLOOK IT LOOKS LIKE A PERIOD OF SEASONABLE TO
ABOVE AVERAGE TEMPS...JUST HAVE TO GET THROUGH THIS LAST ARCTIC
BLAST FOR THE REWARD.

&&

.AVIATION...THE NEXT IN A SERIES OF POTENT UPPER LEVEL SYSTEMS WILL
MOVE THROUGH THE TERMINALS THIS EVENING...ALLOWING FOR INCREASED
CLOUD COVER AND VCSH. CLOUD DECKS AT THIS POINT REMAIN VERY MUCH VFR
BUT MODEL GUIDANCE IS IN AGREEMENT ON CLOUD DECKS LOWERING THROUGH
THIS EVENING AND INTO THE OVERNIGHT HOURS. STILL...EXPECT VALUES TO
BOTTOM OUT AROUND 4K FT FROM ROUGHLY 03Z TO 09Z. WINDS WILL BE THE
BIGGER STORY STARTING TONIGHT AND PERSISTING THROUGH TUE AFTERNOON
WITH NORTHWEST GUSTS OVER 25 KNOTS LIKELY AFT 16Z TUE.

&&

.MARINE...FIRST PHASE OF THE WIND INCREASE IS IN PROGRESS AT THE
OFFSHORE BUOYS WITH SCEC CONDITIONS NOW PRESENT IN THE NEARSHORE
ZONES AS WELL. WILL BUMP UP SHORT TERM WINDS OUT TO 12 HOURS IN
THE GRID SET TO ACCOUNT FOR THIS. OTHERWISE...THE BIG QUESTION IS
HOW WRAPPED UP CAROLINA LOW GETS AND THE EXACT PLACEMENT OF THAT
LOW. GFS IS MUCH STRONGER AT THIS POINT WITH OVER 30 KNOTS
SUSTAINED...ALTHOUGH THAT IS IN SOUTHWEST FLOW REGIME...WITH NAM12
COMING IN AT 20 TO 25 KNOTS. AT THIS POINT...FAVOR THE NAM12
SLIGHTLY BUT STILL FEEL THERE WILL BE WIND GUSTS TO GALES TO
CONTEND WITH FOR A 6 TO 8 PERIOD TONIGHT AND INTO TUE MORNING.
AFTER COORDINATION...WILL GO WITH A GALE WARNING FOR THE OFFSHORE
PORTION BEGINNING TONIGHT AT 02Z.

&&

.FIRE WEATHER...RED FLAG VERIFYING NICELY IN THE WARNING AREA OVER
THE EASTERN THIRD OF THE FLORIDA CWA. WINDS HAVE BEEN A LITTLE
STRONGER THAN PROGGED WITH GUSTS TO 30 MPH AT TIMES OVER THE
COASTAL SITES. WITH NEXT SHORTWAVE PUSHING THROUGH
TONIGHT...ANOTHER SHOT OF DRIER AIR WILL MOVE INTO THE AREA AND
COMBINED WITH THE WINDS WILL RESULT IN RED FLAGS FOR THE ENTIRE
AREA FOR TUESDAY WITH ADDITIONAL WATCHES AND WARNINGS A CERTAINTY
FOR THE FLORIDA PORTION FOR WED AND THU.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  34  44  24  51 /  10  10   0   0
SSI  36  48  26  46 /  20  10   0   0
JAX  39  51  24  51 /  20  10  10   0
SGJ  40  50  28  48 /  20  10  10   0
GNV  43  49  24  51 /  10  10  10   0
OCF  41  50  26  52 /  10  10  10   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     MORNING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.

     FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
     FOR FLAGLER-ST JOHNS.

     RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR CLAY-DUVAL-
     FLAGLER-MARION-NASSAU-PUTNAM-ST JOHNS.

     RED FLAG WARNING FROM 11 AM TO 6 PM EST TUESDAY FOR ALACHUA-
     BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...RED FLAG WARNING FROM 12 PM TO 5 PM EST TUESDAY FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     HARD FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     MORNING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 3 PM TUESDAY TO 10 AM EST WEDNESDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     GALE WARNING FROM 9 PM THIS EVENING TO 3 PM EST TUESDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 5 AM EST
     WEDNESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
     20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
     AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

&&

SANDRIK/DEESE/KEEGAN
Hazardous weather outlook, Jan 19, 5:21 AM EST, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
521 AM EST MON JAN 19 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-201100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
521 AM EST MON JAN 19 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST FOR LARGE PORITON OF
INTERIOR NORTHEAST FLORIDA...

THE COMBINATION OF RECENT RAINS...DECREASING CLOUDS AND WEAK WINDS
WILL PROMOTE AREAS OF FOG DEVELOPMENT THROUGH THIS MORNING WITH
VISIBILITIES REDUCED TO A HALF-MILE OR LESS IN SOME AREAS. SUDDEN
CHANGES IN VISIBILITY ARE POSSIBLE AND MOTORISTS SHOULD REMAIN ALERT
FOR THIS POSSIBILITY. PLEASE REFER THE THE URGENT WEATHER MESSAGE
PRODUCT FOR LISTING OF COUNTIES INCLUDED IN THE DENSE FOG ADVISORY.

DRIER AIR WITH BREEZY CONDITIONS WILL INCREASE THE FIRE DANGER ACROSS
THE AREA TODAY...WITH A RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR
PORTIONS OF NORTHEAST FLORIDA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
...HARD FREEZE WATCH IN EFFECT TUESDAY NIGHT THROUGH WEDNESDAY
MORNING FOR SOUTHEAST GEORGIA AND MOST NORTHEAST FLORIDA COUNTIES...
...FREEZE WATCH IN EFFECT TUESDAY NIGHT THROUGH WEDNESDAY MORNING FOR
ST. JOHNS AND FLAGLER COUNTIES...

A SECONDARY COLD FRONT WILL ARRIVE TONIGHT...WITH RETURN OF
MUCH COLDER TEMPERATURES BY TUESDAY. A HARD FREEZE IS POSSIBLE
TUESDAY NIGHT ACROSS SOUTHEAST GEORGIA AND MOST NORTHEAST FLORIDA
COUNTIES...WITH A LIGHT FREEZE EXPECTED IN ST. JOHNS AND FLAGLER
COUNTIES. IN ADDITION...WIND CHILL VALUES AS LOW AS THE UPPER TEENS
ARE POSSIBLE TUESDAY NIGHT AND WEDNESDAY MORNING. ADDITIONAL
INFORMATION CAN BE FOUND IN THE LATEST URGENT WEATHER MESSAGE
PRODUCT.

ANOTHER HARD FREEZE EVENT IS FORECAST WEDNESDAY NIGHT INTO THRUSDAY
MORNING.

DRY CONDITIONS AND GUSTY WINDS WILL CREATE HIGH FIRE DANGER ON
TUESDAY ACROSS NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...WITH FIRE
WEATHER WATCHES POSTED. WEDNESDAY AND THURSDAY...DRY CONDITIONS WILL
PERSIST WITH RED FLAGS EXPECTED FOR PORTIONS OF NORTHEAST FLORIDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ECZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 3:06 AM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more11 hr
Jan 19, 3:06 AM ESTRed Flag WarningJAXFlagler, Nassau14 hr
Jan 19, 4:19 AM ESTFreeze WatchJAXFlagler23 hr
Jan 19, 4:19 AM ESTHard Freeze WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union23 hr
Jan 19, 5:16 AM ESTDense Fog AdvisoryJAXBaker, Bradford, Gilchrist, Suwannee, Union4 hr
Jan 19, 2:23 PM ESTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more28 hr
Jan 19, 2:27 PM ESTSmall Craft AdvisoryJAX46 hr
Jan 18, 9:29 PM ESTDense Fog AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Coffee, Glynn and 3 more3 hr

Nearby

Gale Warnings in Florida, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.